Journal article icon

Journal article

ON THE DIELECTRIC THEORY OF FLUIDS .2. GASES IN NONUNIFORM FIELDS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00268978200101251

Authors


Journal:
MOLECULAR PHYSICS
Volume:
46
Issue:
2
Pages:
271-285
Publication date:
1982-01-01
DOI:
ISSN:
0026-8976
URN:
uuid:cba2a316-2bfe-429d-bc51-d53fcb859723
Source identifiers:
59022
Local pid:
pubs:59022

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP